标题:On 2-rainbow domination of generalized Petersen graphs
作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao
作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence 更多
通讯作者:Wang, Shaohui;Wang, SH
通讯作者地址:[Wang, SH]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:DISCRETE APPLIED MATHEMATICS
出版年:2019
卷:257
页码:370-384
DOI:10.1016/j.dam.2018.10.027
关键词:Rainbow domination; Generalized Petersen graph; Petersen graph; Graph; domination
摘要:Let gamma(r2) (G) be the 2-rainbow domination number of a graph G. In our work, we solve an open question for 2-rainbow domination number of general Petersen graphs P(n, k). In addition, we proved that gamma(r2)(P(n, k)) = n for n <= 12, gamma(r2) (P(n, 1)) = n for n >= 5, and gamma(r2)(P(2k + 2, k)) = 2k + 2 for k >= 2. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85057069609&doi=10.1016%2fj.dam.2018.10.027&partnerID=40&md5=ccb5feb43ac705dc22b04289168c72cb
TOP